# SDR USAA2013100800008

- Difficulty date: October 3, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 61,697 hours, 23,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C4 CHECK, POWER SUPPLY AT BS 1324 BEHIND RT MID LAV FAILED.  REPLACED POWER SUPPLY BATTERY CHARGER ASSY.  TESTED OK IAW WDM 33-51-14.
